MathSciNet Relay Station
MathSciNet bibliographic data
MR2446858 91G20 (60H05)
Radchenko, V. M. Least-variance hedging in a model with jumps at Poisson random times. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 159--174; translation in Theory Probab. Math. Statist. No. 78 (2009), 175–190
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement